Alert archive / Texas / Flash Flood Warnings in 2017
Flash Flood Warning 29, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jun 24, 2017, 4:54 AM CDT for McLennan County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2017, 4:54 AM CDT (09:54 UTC)
- Expired
- Jun 24, 2017, 8:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County McLennan County, TX
The radar
The Ft Hood radar (KGRK), 100 km from the middle of the area, began a volume at 09:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 5:55 AM CDT | HEAVY RAIN 2.9 | Waco, TX | BETWEEN 403 AM AND 455 AM CDT AT KACT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 9.9 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2227 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 2004 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
786
WGUS54 KFWD 240954
FFWFWD
TXC309-241300-
/O.NEW.KFWD.FF.W.0029.170624T0954Z-170624T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
454 AM CDT SAT JUN 24 2017
The National Weather Service in Fort Worth has issued a
* Flash Flood Warning for...
McLennan County in central Texas...
* Until 800 AM CDT.
* At 454 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to three inches of rain have
already fallen. This rainfall will lead to excessive water runoff
and cause flash flooding. Low-lying areas are most vulnerable to
rapidly rising water. Some low-water crossings may flood and become
impassable.
* Some locations that will experience flooding include...
Waco, Hewitt, Robinson, Bellmead, Woodway, Lacy-Lakeview, McGregor,
West, Mart, Beverly Hills, Lorena, Moody, Riesel, Crawford,
Hallsburg, Northcrest, Gholson, Leroy and Ross.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3158 9760 3186 9704 3172 9694 3171 9693
3153 9681 3152 9680 3149 9686 3130 9740
$$
582 follow-up statements
215
WGUS74 KFWD 241157
FFSFWD
Flash Flood Statement
National Weather Service Fort Worth TX
657 AM CDT SAT JUN 24 2017
TXC309-241300-
/O.CON.KFWD.FF.W.0029.000000T0000Z-170624T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
McLennan TX-
657 AM CDT SAT JUN 24 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 AM CDT FOR
MCLENNAN COUNTY...
At 653 AM CDT, Doppler radar indicated that the rainfall had
diminished in intensity. However, up to three inches of rain fell
earlier this morning at Waco Regional Airport. Excessive runoff may
continue to cause flash flooding. Low-lying areas are most
vulnerable to rapidly rising water. Some low-water crossings may
flood and become impassable.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around; don't drown. Most flood deaths occur in vehicles.
A Flash Flood Warning means that flooding is imminent or occurring.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3158 9760 3186 9704 3172 9694 3171 9693
3153 9681 3152 9680 3149 9686 3130 9740
$$
25393
WGUS74 KFWD 241258
FFSFWD
Flash Flood Statement
National Weather Service Fort Worth TX
758 AM CDT SAT JUN 24 2017
TXC309-241307-
/O.EXP.KFWD.FF.W.0029.000000T0000Z-170624T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
McLennan TX-
758 AM CDT SAT JUN 24 2017
...THE FLASH FLOOD WARNING FOR MCLENNAN COUNTY WILL EXPIRE AT 800 AM
CDT...
The heavy rain has ended. Flash flooding is no longer expected to
pose a threat. Please continue to heed any remaining road closures.
LAT...LON 3158 9760 3186 9704 3172 9694 3171 9693
3153 9681 3152 9680 3149 9686 3130 9740
$$
58What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 4:22 AM CDT, 32 minutes earlier.
Area forecast discussion, Jun 24, 4:22 AM CDT, 32 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 422 AM CDT Sat Jun 24 2017 .DISCUSSION... After the hottest day of the year, a cold front moved into North Texas. Late Friday evening, thunderstorms developed along the slowly advancing boundary, expanding in areal coverage during the early morning hours. The activity is now largely outflow driven, peeling up the rich nocturnal air mass across Central and East Texas. With ample instability in the mid-levels, downstream parcels should allow the complex to maintain its intensity past daybreak. This will likely be inadequate for severe winds, but a few gusts may still reach or exceed 40 mph. With extraordinary precipitation efficiency, the primary concern will be flooding issues that result from heavy rainfall. Winds have returned to the south the wake of the storms, evidence that the front is still lagging behind. It may show little inclination to move south until the next round of precipitation arrives later this morning. Moisture convergence along the 850mb front resulted in widespread thunderstorm development around midnight from the Texas Panhandle into western Oklahoma. While elevated, these cells have managed to maintain their discrete nature, lengthening the duration of individual updrafts. Within a northwest-southeast oriented axis of elevated instability, these updrafts have proven capable of half-inch hail. The northwest flow from 500mb up to the top of the troposphere is helping to guide this activity into the richer moisture to the southeast. This multi-cell complex will be entering an area that was overturned just a few hours earlier, and it will become increasingly separated from the 850mb front. While this will result in a gradual decrease in intensity during the daylight hours this morning, reducing the hail threat within North Texas, the complex will still be capable of additional heavy rainfall. Flooding will continue to be a concern this morning, particularly where these downpours coincide with significant rainfall earlier this morning. The complex will dissipate around midday, and any redevelopment this afternoon would likely be confined to Central and East Texas where outflow/frontal forcing may linger. The longer the morning complex survives, the less likely there will be any additional activity late in the day. For much of the region, this afternoon will be unseasonably cool with a northerly breeze. While postfrontal dew points may remain in the 60s, lingering cloud cover and wet ground should keep temperatures well below normal. Even if the mercury reaches the low 80s in the Dallas/Fort Worth Metroplex, it will be the coolest daytime temperatures this late in June since rainy 2004. For some locations, today's high temperatures will be more than 20 degrees cooler than Friday's. The widespread convection will maintain a weakness in the mid- level flow that could allow for renewed daytime shower and thunderstorm development Sunday and Monday, particularly with adequate sunshine. The better chances will be across the west and south. Thereafter, ridging aloft may nose enough into the region to limit activity during much of the upcoming workweek. However, the northwest Gulf will remain in a col between the western ridge and a dirtier ridge over Florida and the Greater Antilles. As a result, inclement weather may dominate the Texas Coast. During the afternoon hours, the northwest extent of this activity may be within our southeast zones. Late in the week, the tail end of a trough axis, associated with a polar low tracking through the Canadian Prairies, may swing past our meridian. Although its lift may remain to our north, its passage could allow another summertime cold front to approach next weekend. While this may imply that the summer heat will be kept at bay, subtropical ridging and above normal temperatures look like they will prevail during the first week of July. 25 && .AVIATION... /Issued 1219 AM CDT Sat Jun 24 2017/ /06Z TAFs/ Overall, no significant changes were needed for the DFW TAF, but the timing of storms at KACT needed to be pushed back in time. For the DFW Metroplex: A line of storms along the southward moving outflow boundary/front is about to move into the northern portions of the Metroplex. Gusty winds near 25 kts and lightning are the main threats with this activity. Additional and more widespread showers and storms are expected overnight, continuing through most of Saturday morning. MVFR cigs will likely develop near daybreak and also persist for much of the morning hours. Additional MVFR cigs may occur Sunday morning, just beyond the extended portion of the DFW TAF. Northeast winds are expected through most of the TAF period. KACT airport: VFR conditions will prevail through the night and then convection should occur in the area for a good part of Saturday. However, we will have to monitor radar trends overnight, as convection may occur as early as 09Z if an outflow boundary in East Texas progresses as far west as Waco. MVFR cigs are expected to occur in the late morning through mid afternoon hours, and may also quickly redevelop late Saturday night. South winds ahead of the cold front will become northeasterly behind it and remain northeasterly through the end of the TAF period. JLDunn && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 83 70 84 69 88 / 80 20 20 10 10 Waco 84 72 85 69 88 / 70 30 30 20 20 Paris 82 67 85 65 87 / 60 20 10 10 10 Denton 81 68 84 67 87 / 70 20 20 10 10 McKinney 83 67 85 67 87 / 70 20 20 10 10 Dallas 83 71 85 70 88 / 80 20 20 10 10 Terrell 83 69 85 68 88 / 80 20 20 10 10 Corsicana 83 71 85 69 87 / 80 20 30 20 20 Temple 86 71 85 69 87 / 50 30 30 30 30 Mineral Wells 80 68 83 67 86 / 80 20 30 20 20 && .FWD WATCHES/WARNINGS/ADVISORIES... None. && 25/58
Hazardous weather outlook, Jun 24, 4:44 AM CDT, 10 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 444 AM CDT Sat Jun 24 2017 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-251100- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 444 AM CDT Sat Jun 24 2017 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Today and Tonight. Widespread thunderstorms will affect much of North and Central Texas this morning. Gusty winds and frequent lightning will accompany the stronger cells. In addition, heavy rainfall may pose a flooding threat, particularly in areas that saw significant rainfall overnight. Redevelopment of thunderstorms will be possible this afternoon, with the better chances across Central and East Texas. Lightning and flooding issues will be the primary hazards. Additional thunderstorm activity will be possible tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Mainly daytime thunderstorms will be possible Sunday and Monday, particularly south of the I-20 corridor. Severe weather is not expected. Tuesday through Friday, afternoon thunderstorms may approach the region from the southeast. These are not expected to be strong, but lightning may impact outdoor activities. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 25
In the hours before
Special weather statement, Jun 24, 2:24 AM CDT, 2 hours 30 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
224 AM CDT SAT JUN 24 2017
TXZ117-130>133-144-145-240800-
Bosque TX-Hood TX-Parker TX-Erath TX-Hill TX-Johnson TX-Somervell TX-
224 AM CDT SAT JUN 24 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOMERVELL...NORTHEASTERN ERATH...
SOUTHWESTERN JOHNSON...NORTHEASTERN BOSQUE...SOUTH CENTRAL PARKER...
NORTHWESTERN HILL AND HOOD COUNTIES UNTIL 300 AM CDT...
At 223 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Weatherford to near Grandview. Movement
was southwest at 15 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Cleburne, Granbury, Keene, Pecan Plantation, Glen Rose, Grandview,
Godley, Blum, Lipan, Covington, Cleburne State Park, Dinosaur Valley
State Park, Oak Trail Shores, Rio Vista and Tolar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Seek a safe shelter inside a building or vehicle.
&&
LAT...LON 3251 9809 3251 9807 3253 9807 3272 9786
3225 9711 3192 9739 3243 9818
TIME...MOT...LOC 0723Z 038DEG 13KT 3270 9785 3226 9708
58Special weather statement, Jun 24, 4:11 AM CDT, 43 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
411 AM CDT SAT JUN 24 2017
TXZ159-160-240945-
Falls TX-McLennan TX-
411 AM CDT SAT JUN 24 2017
...SIGNIFICANT WEATHER ADVISORY FOR MCLENNAN AND NORTHWESTERN FALLS
COUNTIES UNTIL 445 AM CDT...
At 410 AM CDT, Doppler radar was tracking a strong thunderstorm over
Waco, moving south at 15 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Waco, Hewitt, Robinson, Bellmead, Woodway, Lacy-Lakeview, McGregor,
Beverly Hills, Lorena, Bruceville-Eddy, Moody, Riesel, Golinda,
Hallsburg, Northcrest, Gholson, Leroy and Ross.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.
&&
LAT...LON 3130 9740 3169 9736 3179 9700 3133 9690
3128 9738
TIME...MOT...LOC 0910Z 354DEG 12KT 3158 9721
58Special weather statement, Jun 24, 4:32 AM CDT, 22 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
432 AM CDT SAT JUN 24 2017
TXZ091-092-101>103-116-241015-
Palo Pinto TX-Denton TX-Cooke TX-Montague TX-Wise TX-Jack TX-
432 AM CDT SAT JUN 24 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MONTAGUE...WISE...
NORTHERN DENTON...JACK...NORTHEASTERN PALO PINTO AND COOKE COUNTIES
UNTIL 515 AM CDT...
At 432 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southwest of Thackerville to near
Bryson. Movement was southeast at 35 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Denton, Gainesville, Sanger, Decatur, Bridgeport, Jacksboro, Krum,
Pilot Point, Muenster, Alvord, New Fairview, Lindsay, Chico, Graford,
Bryson, Paradise, Ray Roberts Park Isle Du Bois, Cottondale,
Boonsville and Lake Kiowa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.
&&
LAT...LON 3372 9716 3373 9710 3360 9694 3342 9694
3341 9686 3300 9780 3300 9805 3288 9806
3281 9822 3313 9843 3326 9842 3380 9721
TIME...MOT...LOC 0932Z 321DEG 29KT 3375 9724 3324 9839
58Special weather statement, Jun 24, 4:36 AM CDT, 18 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
436 AM CDT SAT JUN 24 2017
TXZ159>162-175-241015-
Robertson TX-Falls TX-Limestone TX-Leon TX-McLennan TX-
436 AM CDT SAT JUN 24 2017
...SIGNIFICANT WEATHER ADVISORY FOR ROBERTSON...NORTHEASTERN
MCLENNAN...SOUTHWESTERN LEON...LIMESTONE AND NORTHEASTERN FALLS
COUNTIES UNTIL 515 AM CDT...
At 435 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southwest of Hubbard to 6 miles
southeast of Centerville. Movement was south at 45 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Marlin, Groesbeck, Mart, Franklin, Riesel, Bremond, Centerville,
Hallsburg, Jewett, Thornton, Kosse, Marquez and Leona.
LAT...LON 3118 9695 3176 9697 3171 9693 3174 9687
3120 9583 3109 9588 3109 9598 3107 9602
3107 9605 3100 9617 3096 9626 3089 9636
TIME...MOT...LOC 0935Z 346DEG 39KT 3177 9692 3120 9589
58Special weather statement, Jun 24, 4:38 AM CDT, 16 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
438 AM CDT SAT JUN 24 2017
TXZ159>162-175-241015-
Robertson TX-Falls TX-Limestone TX-Leon TX-McLennan TX-
438 AM CDT SAT JUN 24 2017
...SIGNIFICANT WEATHER ADVISORY FOR ROBERTSON...NORTHEASTERN
MCLENNAN...SOUTHWESTERN LEON...LIMESTONE AND NORTHEASTERN FALLS
COUNTIES UNTIL 515 AM CDT...
At 437 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles southwest of Hubbard to 8 miles
southeast of Centerville. Movement was southwest at 35 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Marlin, Groesbeck, Mart, Franklin, Riesel, Bremond, Centerville,
Hallsburg, Jewett, Thornton, Kosse, Marquez and Leona.
LAT...LON 3118 9695 3176 9697 3171 9693 3174 9687
3120 9583 3109 9588 3109 9598 3107 9602
3107 9605 3100 9617 3096 9626 3089 9636
TIME...MOT...LOC 0937Z 036DEG 29KT 3175 9691 3118 9588
58Special weather statement, Jun 24, 4:52 AM CDT, 2 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
452 AM CDT SAT JUN 24 2017
TXZ100-115-116-129-241030-
Palo Pinto TX-Stephens TX-Eastland TX-Young TX-
452 AM CDT SAT JUN 24 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN YOUNG...NORTHWESTERN
EASTLAND...STEPHENS AND WESTERN PALO PINTO COUNTIES UNTIL 530 AM
CDT...
At 451 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bryson to 6 miles east of Albany. Movement
was southeast at 35 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Breckenridge, Cisco, Necessity, Gunsight, Crystal Falls and Possum
Kingdom State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Seek a safe shelter inside a building or vehicle.
&&
LAT...LON 3252 9910 3255 9909 3285 9910 3312 9843
3301 9842 3301 9835 3273 9818 3237 9900
3251 9911
TIME...MOT...LOC 0951Z 322DEG 29KT 3308 9837 3275 9920
58The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 9:10 PM CDT | Special Weather Statement | FWD | Delta, Lamar | 65 min |
| Jun 23, 9:51 PM CDT | Special Weather Statement | FWD | Fannin | 24 min |
| Jun 23, 9:58 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Fannin, Hunt | 47 min |
| Jun 23, 10:07 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Hunt | 53 min |
| Jun 23, 10:12 PM CDT | Special Weather Statement | FWD | Hopkins | 48 min |
| Jun 23, 10:37 PM CDT | Special Weather Statement | FWD | Hopkins | 23 min |
| Jun 23, 11:00 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Hunt | 39 min |
| Jun 23, 11:03 PM CDT | Special Weather Statement | FWD | Hopkins | 42 min |
| Jun 23, 11:33 PM CDT | Areal Flood Advisory | FWD | Hunt | 3 hr |
| Jun 23, 11:43 PM CDT | Special Weather Statement | FWD | Collin, Hunt, Rains, Rockwall | 47 min |
| Jun 23, 11:56 PM CDT | Special Weather Statement | FWD | Dallas | 34 min |
| Jun 23, 11:59 PM CDT | Severe Thunderstorm Warning | FWD | Hunt, Kaufman, Van Zandt | 61 min |
| Jun 24, 12:18 AM CDT | Severe Thunderstorm Warning | FWD | Hunt, Kaufman, Rockwall | 57 min |
| Jun 24, 12:21 AM CDT | Areal Flood Advisory | FWD | Collin, Dallas, Denton | 3 hr |
| Jun 24, 12:30 AM CDT | Special Weather Statement | FWD | Tarrant | 45 min |
| Jun 24, 12:40 AM CDT | Special Weather Statement | FWD | Dallas | 35 min |
| Jun 24, 1:01 AM CDT | Flash Flood Warning | FWD | Dallas, Tarrant | 3 hr |
| Jun 24, 1:12 AM CDT | Special Weather Statement | FWD | Tarrant | 48 min |
| Jun 24, 1:17 AM CDT | River Flood Warning | FWD | Dallas | 44 hr |
| Jun 24, 1:21 AM CDT | Areal Flood Advisory | FWD | Dallas | 3 hr |
| Jun 24, 1:22 AM CDT | Special Weather Statement | FWD | Rains, Van Zandt | 38 min |
| Jun 24, 1:31 AM CDT | Special Weather Statement | FWD | Ellis | 29 min |
| Jun 24, 1:40 AM CDT | Areal Flood Advisory | FWD | Tarrant | 3 hr |
| Jun 24, 2:06 AM CDT | Special Weather Statement | FWD | Tarrant | 24 min |
| Jun 24, 2:24 AM CDT | Special Weather Statement | FWD | Hood, Johnson, Somervell | 36 min |
| Jun 24, 3:15 AM CDT | Areal Flood Advisory | FWD | Hood, Somervell | 2 hr |
| Jun 24, 4:11 AM CDT | Special Weather Statement | FWD | McLennan | 34 min |
| Jun 24, 4:32 AM CDT | Special Weather Statement | FWD | Cooke, Jack, Wise | 43 min |
| Jun 24, 4:36 AM CDT | Special Weather Statement | FWD | Falls, Limestone, Robertson | 39 min |
| Jun 24, 4:38 AM CDT | Special Weather Statement | FWD | Falls, Limestone, Robertson | 37 min |
| Jun 24, 4:52 AM CDT | Special Weather Statement | FWD | Palo Pinto, Stephens | 38 min |
| Jun 24, 5:26 AM CDT | Special Weather Statement | FWD | Denton, Parker | 49 min |
| Jun 24, 6:24 AM CDT | Areal Flood Advisory | FWD | Tarrant | 3 hr |
| Jun 24, 7:15 AM CDT | Areal Flood Advisory | FWD | Comanche, Eastland, Erath | 3 hr |
| Jun 24, 8:29 AM CDT | Special Weather Statement | FWD | Comanche, Hamilton, Mills | 46 min |
| Jun 24, 8:38 AM CDT | Areal Flood Advisory | FWD | Dallas | 3 hr |
| Jun 24, 8:45 AM CDT | Areal Flood Advisory | FWD | Comanche, Mills | 2 hr |
| Jun 24, 9:59 AM CDT | Areal Flood Advisory | FWD | Collin, Denton, Parker, Tarrant, Wise | 3 hr |
| Jun 24, 10:56 AM CDT | River Flood Warning | FWD | Dallas | 14 hr |
| Jun 24, 11:28 AM CDT | Areal Flood Advisory | FWD | Comanche, Coryell, Erath, Hamilton, Lampasas, Mills | 2 hr |
| Jun 24, 11:32 AM CDT | Areal Flood Advisory | FWD | Dallas | 118 min |
| Jun 24, 2:05 PM CDT | Areal Flood Warning | FWD | Bosque, Comanche, Erath, Hamilton | 3 hr |
| Jun 24, 2:22 PM CDT | River Flood Warning | FWD | Hunt | 18 hr |
Nearby
Flash Flood Warnings in Texas, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.